# SDR SWAA2022020345776

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 16,953 hours, 7,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL; AFT SPAR VAPOR BARRIAR CRACKED FROM RBL 31.83 TO RBL 34.83.5' DIAGONAL CRACK (10' FROM BOTTOM OF VAPOR BARRIER / PERFORMED INTERIM IAW SRM 57-10-10. DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY.
